MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAESTRO FOOT SWITCH; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION MAESTRO FOOT SWITCH; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86250
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the foot pedal was sticking.A maestro 4000 footswitch was selected for a ablation procedure.However it was noted that the foot switch was sticking coming out of ablation.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The rf foot switch was returned for evaluation.The foot guard was in overall good physical condition and the strain relief guard over cord was in good physical shape.No damage to cord's insulation jacket was found.Pedal presses down evenly with normal clicking sound.Connector to maestro is damaged.Pins straight.Grounding shield is flattened.It won't be able to connect into a maestro generator.Using an ohm meter, the foot switch was placed on the floor and activated.The switch turned on off with no issues.The cord was pulled and flexed along the length and near the connector and pedal's strain reliefs.No issues observed.There were no electrical or mechanical failures were found with this foot switch.It passed all testing.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
MAESTRO FOOT SWITCH
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8338751
Report Number2134265-2019-01278
Device Sequence Number139948
Product Code OAD
UDI-Device Identifier08714729862437
UDI-Public08714729862437
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86250
Device Catalogue Number86250
Device Lot Number342946017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2019
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer03/18/2019
04/25/2019
Initial Report FDA Received Date02/14/2019
Supplement Report FDA Received Date04/10/2019
05/22/2019
Patient Sequence Number1